Results 1 to 8 of 8
Like Tree2Likes
  • 1 Post By Heavyhitter5
  • 1 Post By Obs

Thread: Clomid and Eye Sight

  1. #1
    stacktt's Avatar
    stacktt is offline Junior Member
    Join Date
    Aug 2017
    Posts
    72

    Question Clomid and Eye Sight

    About 2 or 3 times a year I will have a migraine accompanied by an aura. the aura starts out as tiny swirls of light in my left eye and gradually covers my left eye sight. after about 20 minutes it goes away super quickly and then followed by a day or 2 of headache. went to my eye doc a few years ago and after examining my eyes he told me it happens in some people and nothing wrong going on. so from the info out there i would probably feel safer not using clomid during a pct.

    i know its been done before but is there any suggestion for protocol if its a nolva only pct?
    would i need more or normal 40/40/20/20 type deal?
    thank you.

  2. #2
    stacktt's Avatar
    stacktt is offline Junior Member
    Join Date
    Aug 2017
    Posts
    72
    anyone???

  3. #3
    Heavyhitter5's Avatar
    Heavyhitter5 is offline Associate Member
    Join Date
    Jun 2017
    Posts
    177
    I would say suck it up and just do clomid and nolva. I'm on pct not and this shit aint fun. the benefits outweigh the side effects imo. I got the blury vision too but it went away when I dropped to 50mg ed. the two combos seem to work great hand in hand. nolva alone sucks I did it and took a long time to rebound. look into hcg
    Obs likes this.

  4. #4
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,053
    I get vision tracers real bad in lowlight sometimes and it causes temporary dizziness. Usually its when I turn my head from the darkness to the light. One night i could move my hand really fast and I would see hundreds of hands. It passes. Its not that big of a deal but if I was having your issue I would either be supplementing excederine migrane or alcohol.

    Good luck man, serms just have this effect on some folks brains.
    stacktt likes this.

  5. #5
    stacktt's Avatar
    stacktt is offline Junior Member
    Join Date
    Aug 2017
    Posts
    72
    Quote Originally Posted by Obspowerstroke View Post
    I get vision tracers real bad in lowlight sometimes and it causes temporary dizziness. Usually its when I turn my head from the darkness to the light. One night i could move my hand really fast and I would see hundreds of hands. It passes. Its not that big of a deal but if I was having your issue I would either be supplementing excederine migrane or alcohol.

    Good luck man, serms just have this effect on some folks brains.
    hey im 2 weeks into a sustanon cycle
    not experiencing any high e sides as of yet (cross fingers)
    when you say supplement excederine do you mean take that one a daily basis or with the clomid?
    my friend ordered my HCG so i will have it when needed
    lol im just hoping my body can work with the very minimum in order to restart properly
    so far everything is going great and anticipating the next couple weeks when it really kicks in

  6. #6
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,053
    By supplementing excederin I mean when you get the headaches starting use it. Dont know if it will help or not, worth a shot though

  7. #7
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,923
    Quote Originally Posted by stacktt View Post
    anyone???
    I get the same migraines as you,,with an aura. They are horrific and typically no rhyme or reason what caused it.
    Ive used CLOMID a lot and never experienced any issues with my migraines while on it.

  8. #8
    stacktt's Avatar
    stacktt is offline Junior Member
    Join Date
    Aug 2017
    Posts
    72
    Quote Originally Posted by ALIN View Post
    I get the same migraines as you,,with an aura. They are horrific and typically no rhyme or reason what caused it.
    Ive used CLOMID a lot and never experienced any issues with my migraines while on it.
    Yeah they definitely suck. But I was wondering if it affects the aura, not the migraine.

    Sent from my SAMSUNG-SM-G900A using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •